# SDR CALA0000885

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stop
- Condition: Gouged
- Location: Nr 1 Engine T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 ENGINE LOWER T/R STOP GOUGED.  AN ANGLE AND CAP REPAIR WAS INSTALLED IAW SRM 51-30-2.
